KOPS - Das Institutionelle Repositorium der Universität Konstanz

L<sub>2</sub> Convergence of the Lattice Boltzmann Method for One Dimensional Convection-Diffusion-Reaction Equations

L2 Convergence of the Lattice Boltzmann Method for One Dimensional Convection-Diffusion-Reaction Equations

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:c0aa247f260f0588030f0666f6cc6593

JUNK, Michael, Zhaoxia YANG, 2015. L2 Convergence of the Lattice Boltzmann Method for One Dimensional Convection-Diffusion-Reaction Equations. In: Communications in Computational Physics. 17(5), pp. 1225-1245. ISSN 1815-2406. eISSN 1991-7120

@article{Junk2015Conve-32442, title={L2 Convergence of the Lattice Boltzmann Method for One Dimensional Convection-Diffusion-Reaction Equations}, year={2015}, doi={10.4208/cicp.2014.m369}, number={5}, volume={17}, issn={1815-2406}, journal={Communications in Computational Physics}, pages={1225--1245}, author={Junk, Michael and Yang, Zhaoxia} }

2015 L<sub>2</sub> Convergence of the Lattice Boltzmann Method for One Dimensional Convection-Diffusion-Reaction Equations 2015-12-16T10:04:22Z Yang, Zhaoxia Junk, Michael eng Junk, Michael Yang, Zhaoxia 2015-12-16T10:04:22Z Combining asymptotic analysis and weighted L<sub>2</sub> stability estimates, the convergence of lattice Boltzmann methods for the approximation of 1D convection-diffusion-reaction equations is proved. Unlike previous approaches, the proof does not require transformations to equivalent macroscopic equations.

Dateiabrufe seit 16.12.2015 (Informationen über die Zugriffsstatistik)

Junk_296731.pdf 35

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto